Subject: Alz...LIPITOR accelerated
symptoms (plus electric field concerns)....post Alzheimers' Message
Board - 8 3 09.....
You may know my posting privileges were suspended
and unfortuntely "Mench" did not include an email address. I look
forward to your upcoming interviews in the hope that many more persons
like this will learn about the need for "vital supplements," your
website and books!
I frequently write that I strongly believe
synergystic interactions between statins and any other medications
and/or toxic substances or toxic exposures such as close, chronic,
prolonged electric fields (a/k/a "EMF/EMR"), are playing a huge role
re alarming increases in Alzheimers-type disorders, symptoms of the
autism spectrum and other neurodegenerative disorders. In our
situation, we not only have evidence that Bud improved after I moved
his electric clock off of his nightstand and he started taking
melatonin, but we have additional evidence -- Bud additionally
improved (total of three parts of his Executive Function) after his
statin, "Lipitor" was discontinued. We can not afford further
potential "cholesterol-lowering damage" that might occur in combination
with Bud's work under the two high voltage power lines that hover over our property!
I am in midst of "fighting-off" statin
prescriptions for Bud at this time due to recent stent placement in
circumflex coronary artery followed by stent in right leg's iliac
artery. Your efforts continue to be "my rock!" "Thanks" just
doesn't seem to be a strong enough word but it is accompanied by "big,
heartfelt smiles and hugs via email!" Take care - Joanne
Joanne C. Mueller
Guinea Pigs "R" Us
731 - 123rd Avenue N.W.
Minneapolis, Minnesota 55448-2127 USA
( 8-03-09 )
The Statin Damage Crisis; Statin Drugs
Side Effects; Lipitor: Thief of Memory by Dr. Duane
Graveline at www.spacedoc.net
Omega News links:
Sent: 8/3/2009 11:45:13 A.M. Central Daylight Time
Subj: Alz...LIPITOR accelerated symptoms....post 8 3 09.....